Everything posted by Kali8
While reading the posts, I have noticed that many members report a cloudy mind while on the drug in addition to fatigue. I'm a rising sophomore attending a top 20 Uni on a full-tuition merit scholarship and take academics VERY seriously. I plan to begin accutane over the summer, during which I will be doing research in which dexterity and keen vision are quite important. The last 3 months of treatment, however, will be during the school year. I am willing to sacrifice a lot to rid my PERSI
I will be in the same situation in a month. praying it is not too bad... I use Lancome liquid foundation(oil-free), which actually seems to sooth my skin (use w/ moisturizer). This has worked fine w/ the dry skin and peeling caused by Retin-A. Will Accutane be A LOT worse?
I have been using Retin-A at night and Clindagel in the morning for about 3 years. Although the acne has improved, I would still classify it as "mild". I will be starting Accutane next month. Since both treatments are derivatives of vitamin A, does anybody know if the transition will be smoother? Will the peeling/initial breakout be less severe? Any feedback is appreciated